Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 25, Pages 1623-1626
http://dx.doi.org/10.1155/S0161171203204336

A relative integral basis over (3) for the normal closure of a pure cubic field

1Okanagan University College, Department of Mathematics and Statistics, Kelowna, British Columbia V1V 1V7, Canada
2Carleton University, School of Mathematics and Statistics, Ottawa, Ontario K1S 5B6, Canada

Received 29 April 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let K be a pure cubic field. Let L be the normal closure of K. A relative integral basis (RIB) for L over (3) is given. This RIB simplifies and completes the one given by Haghighi (1986).